# SDR AALA201607059020

- Difficulty date: June 24, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT FLOOR PANEL 151VG HAS DELAMINATION.  REPLACED FLOOR PANEL 151VG IAW IRM 9701 REV G, SRM 53-02-101 AND DWG D53673242.
